# SDR GTIA20130129582

- Difficulty date: January 29, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N533NK
- Make and model: Airbus A319-132
- Aircraft serial: 3393
- Aircraft time: 19,720 hours, 9,490 cycles
- System (JASC): 2561 · Life Jacket
- Part: Container
- Condition: Torn
- Location: Life Vest
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INFANT LIFE VEST POUCH TORN.  INSTALLED INFANT LIFE VEST AS REQ IAW AMM.
